Alert archive / California / Wind Advisories in 2006
Wind Advisory 8, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Apr 4, 2006, 1:28 AM PDT. It took effect at Apr 4, 2006, 12:00 PM PDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2006, 1:28 AM PDT (08:28 UTC)
- In effect from
- Apr 4, 2006, 12:00 PM PDT
- Expired
- Apr 5, 2006, 7:00 PM PDT
- In force
- 31 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPSR 040828 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 128 AM MST TUE APR 4 2006 AZZ020-CAZ030>033-042300- /O.NEW.KPSR.WI.Y.0008.060404T1900Z-060405T0700Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 128 AM PDT TUE APR 4 2006 /128 AM MST TUE APR 4 2006/ ...WIND ADVISORY IN EFFECT FROM NOON MST /NOON PDT/ TODAY TO MIDNIGHT MST /MIDNIGHT PDT/ TONIGHT FOR JOSHUA TREE NATIONAL PARK... IMPERIAL AND EASTERN RIVERSIDE COUNTIES...AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY FOR JOSHUA TREE NATIONAL PARK...IMPERIAL AND EASTERN RIVERSIDE COUNTIES FROM NOON TODAY UNTIL MIDNIGHT TONIGHT. A STRONG PACIFIC STORM SYSTEM AND COLD FRONT APPROACHING FROM THE NORTHWEST WILL RESULT IN INCREASING STRONG GUSTY WEST WINDS THIS AFTERNOON AND CONTINUING THROUGH AT LEAST MIDNIGHT TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$
7 follow-up statements
000 WWUS75 KPSR 040835 CCA NPWPSR URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PHOENIX AZ 134 AM MST TUE APR 4 2006 AZZ020-CAZ030>033-042330- /O.COR.KPSR.WI.Y.0008.060404T1900Z-060405T0700Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 134 AM PDT TUE APR 4 2006 /134 AM MST TUE APR 4 2006/ ...WIND ADVISORY IN EFFECT FROM NOON MST /NOON PDT/ TODAY TO MIDNIGHT MST /MIDNIGHT PDT/ TONIGHT FOR JOSHUA TREE NATIONAL PARK... IMPERIAL AND EASTERN RIVERSIDE COUNTIES...AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY FOR JOSHUA TREE NATIONAL PARK...IMPERIAL AND EASTERN RIVERSIDE COUNTIES...AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY FROM NOON TODAY UNTIL MIDNIGHT TONIGHT. A STRONG PACIFIC STORM SYSTEM AND COLD FRONT APPROACHING FROM THE NORTHWEST WILL RESULT IN INCREASING STRONG GUSTY WEST WINDS THIS AFTERNOON AND CONTINUING THROUGH AT LEAST MIDNIGHT TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$
000 WWUS75 KPSR 041637 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 937 AM MST TUE APR 4 2006 AZZ021-042300- /O.EXB.KPSR.WI.Y.0008.060404T2200Z-060405T2100Z/ WEST CENTRAL DESERTS- INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME 937 AM MST TUE APR 4 2006 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 PM MST WEDNESDAY. THIS WIND ADVISORY IS NOW IN EFFECT FOR ALL OF LA PAZ COUNTY. A STRONG PACIFIC STORM SYSTEM AND COLD FRONT APPROACHING FROM THE NORTHWEST WILL RESULT IN INCREASINGLY STRONGER AND GUSTY SOUTHWEST WINDS LATE THIS AFTERNOON AND CONTINUING THROUGH TONIGHT AND INTO WEDNESDAY AFTERNOON. WIND GUSTS WILL BE STRONGEST THIS EVENING AND THEN AGAIN BY MID-MORNING WEDNESDAY...WHEN GUSTS NEAR 45 MPH ARE POSSIBLE. THERE COULD BE A SLIGHT DECREASE IN WIND SPEEDS LATE TONIGHT AND EARLY WEDNESDAY BEFORE THEY INCREASE AGAIN AFTER DAYBREAK. WINDS WILL GRADUALLY DECREASE FOR GOOD BY LATE WEDNESDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ AZZ020-CAZ030>033-042300- /O.EXT.KPSR.WI.Y.0008.060404T1900Z-060405T2100Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 937 AM PDT TUE APR 4 2006 /937 AM MST TUE APR 4 2006/ ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM MST /2 PM PDT/ WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 3 PM MST /2 PM PDT/ UNTIL 2 PM MST /2 PM PDT/ WEDNESDAY. THE BEGINNING OF THIS ADVISORY HAS BEEN DELAYED SEVERAL HOURS UNTIL LATER THIS AFTERNOON. IT WILL BE IN EFFECT FOR THE SAME AREAS OF SOUTHEAST CALIFORNIA...INCLUDING JOSHUA TREE NATIONAL PARK. A STRONG PACIFIC STORM SYSTEM AND COLD FRONT APPROACHING FROM THE NORTHWEST WILL RESULT IN INCREASINGLY STRONGER AND GUSTY SOUTHWEST WINDS THIS AFTERNOON AND CONTINUING THROUGH TONIGHT AND INTO WEDNESDAY AFTERNOON. WIND GUSTS WILL BE STRONGEST THIS EVENING AND THEN AGAIN BY MID-MORNING WEDNESDAY...WHEN GUSTS NEAR 45 MPH ARE POSSIBLE. THERE COULD BE A SLIGHT DECREASE IN WIND SPEEDS LATE TONIGHT AND EARLY WEDNESDAY BEFORE THEY INCREASE AGAIN AFTER DAYBREAK. WINDS WILL GRADUALLY DECREASE FOR GOOD BY LATE WEDNESDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ ESTLE
000 WWUS75 KPSR 042259 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 359 PM MST TUE APR 4 2006 AZZ020-021-CAZ030>033-050700- /O.CON.KPSR.WI.Y.0008.000000T0000Z-060405T2100Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 359 PM PDT TUE APR 4 2006 /359 PM MST TUE APR 4 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST /2 PM PDT/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST/PDT WEDNESDAY FOR SOUTHEAST CALIFORNIA AND FAR WEST-CENTRAL ARIZONA. A STRONG PACIFIC STORM SYSTEM AND COLD FRONT APPROACHING FROM THE NORTHWEST WILL RESULT IN INCREASINGLY STRONGER AND GUSTY SOUTHWEST WINDS THIS EVENING AND CONTINUING THROUGH TONIGHT AND INTO WEDNESDAY AFTERNOON. WIND GUSTS WILL BE STRONGEST THIS EVENING AND THEN AGAIN BY MID-MORNING WEDNESDAY...WHEN GUSTS NEAR 45 MPH ARE POSSIBLE. THERE COULD BE A SLIGHT DECREASE IN WIND SPEEDS LATE TONIGHT AND EARLY WEDNESDAY BEFORE THEY INCREASE AGAIN AFTER DAYBREAK. WINDS WILL GRADUALLY DECREASE FOR GOOD BY LATE WEDNESDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$
000 WWUS75 KPSR 051115 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 415 AM MST WED APR 5 2006 AZZ020-021-CAZ030>033-052100- /O.CON.KPSR.WI.Y.0008.000000T0000Z-060405T2100Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 415 AM PDT WED APR 5 2006 /415 AM MST WED APR 5 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST /2 PM PDT/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST/PDT THIS AFTERNOON FOR SOUTHEAST CALIFORNIA AND FAR WEST-CENTRAL ARIZONA. A STRONG PACIFIC STORM SYSTEM AND COLD FRONT APPROACHING FROM THE NORTHWEST WILL RESULT IN STRONG AND GUSTY SOUTHWEST WINDS FOR MUCH OF TODAY. WINDS WILL GRADUALLY DECREASE LATE THIS AFTERNOON AND EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$
000 WWUS75 KPSR 051646 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 946 AM MST WED APR 5 2006 AZZ020-021-CAZ030>033-060200- /O.EXT.KPSR.WI.Y.0008.000000T0000Z-060406T0200Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 946 AM PDT WED APR 5 2006 /946 AM MST WED APR 5 2006/ ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST /7 PM PDT/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST /7 PM PDT/ THIS EVENING FOR SOUTHEAST CALIFORNIA AND FAR WEST-CENTRAL ARIZONA. A STRONG WEATHER SYSTEM WILL MOVE ACROSS THE DESERTS TODAY BRINGING VERY GUSTY WINDS TO THE REGION. ALTHOUGH WINDS AT MID-MORNING HAD GENERALLY DECREASED BELOW ADVISORY LEVELS...THIS WAS ONLY A TEMPORARY LULL...WITH SPEEDS EXPECTED TO INCREASE AGAIN AS THE MORNING PROGRESSES. GUSTS FROM THE WEST AND SOUTHWEST UP TO NEAR 45 MPH ARE POSSIBLE... WHICH COULD LEAD TO DRASTICALLY REDUCED VISIBILITIES AT TIMES IN THE DESERTS...ESPECIALLY NEAR RECENTLY PLOWED AGRICULTURAL FIELDS. MOTORISTS ON INTERSTATES 8 AND 10...AS WELL AS THOSE DRIVING ON NORTH- SOUTH ORIENTED ROADS LIKE STATE ROUTE 78 IN CALIFORNIA AND HIGHWAY 95 IN ARIZONA SHOULD ESPECIALLY BE CAUTIOUS OF REDUCED VISIBILITIES AND POTENTIALLY STRONG CROSSWINDS. THE WINDS ARE EXPECTED TO DECREASE GRADUALLY AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ ESTLE
000 WWUS75 KPSR 052227 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 327 PM MST WED APR 5 2006 AZZ020-021-CAZ030>033-060200- /O.CON.KPSR.WI.Y.0008.000000T0000Z-060406T0200Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 327 PM PDT WED APR 5 2006 /327 PM MST WED APR 5 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /7 PM PDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /7 PM PDT/ THIS EVENING FOR SOUTHEAST CALIFORNIA AND EXTREME WEST-CENTRAL ARIZONA. A STRONG WEATHER SYSTEM PUSHING ACROSS THE SOUTHWEST UNITED STATES WILL MOVE OFF TO THE EAST OF ARIZONA LATER TONIGHT. BEFORE THIS HAPPENS...WINDS WILL CONTINUE TO BE STRONG AND GUSTY INTO THE EVENING HOURS...WITH SOME GUSTS FROM THE WEST AND SOUTHWEST APPROACHING 50 MPH. THESE STRONG WINDS COULD LEAD TO DRASTICALLY REDUCED VISIBILITIES AT TIMES IN THE DESERTS...ESPECIALLY NEAR RECENTLY PLOWED AGRICULTURAL FIELDS. MOTORISTS ON INTERSTATES 8 AND 10...AS WELL AS THOSE DRIVING ON NORTH-SOUTH ORIENTED ROADS LIKE STATE ROUTE 78 IN CALIFORNIA AND HIGHWAY 95 IN ARIZONA SHOULD ESPECIALLY BE CAUTIOUS OF REDUCED VISIBILITIES AND POTENTIALLY STRONG CROSS WINDS. THE WINDS ARE EXPECTED TO DECREASE GRADUALLY AFTER SUNSET. SOME REPORTED PEAK WIND SPEEDS THUS FAR...ALL IN SOUTHEAST CALIFORNIA... INCLUDE 58 MPH AT EL CENTRO NAVAL AIR FIELD...53 MPH AT FISH CREEK AUTOMATED WEATHER STATION...50 MPH AT BLYTHE AIRPORT AND 48 MPH AT IMPERIAL AIRPORT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ ESTLE
000 WWUS75 KPSR 060241 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 730 PM MST WED APR 5 2006 AZZ020-021-CAZ030>033-060330- /O.EXP.KPSR.WI.Y.0008.000000T0000Z-060406T0200Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...COTTONWOOD VISITOR CENTER... LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO... EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 730 PM PDT WED APR 5 2006 /730 PM MST WED APR 5 2006/ ...WIND ADVISORY FOR SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA EXPIRED AT 7 PM... THE WIND ADVISORY ISSUED EARLIER FOR SOUTHEAST CALIFORNIA AND PARTS OF FAR SOUTHWEST ARIZONA IS NO LONGER IN EFFECT. STRONG WINDS WILL CONTINUE TO SLOWLY DIMINISH THIS EVENING...GENERALLY BECOMING 15 TO 25 MPH FROM THE WEST BY 8 PM...AND 10 TO 20 MPH BY 10 PM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 3, 9:50 PM PDT, 3 hours 38 minutes earlier.
Area forecast discussion, Apr 3, 9:50 PM PDT, 3 hours 38 minutes before
AZZ020>028-CAZ030>033-041200- AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 950 PM MST MON APR 3 2006 SOUTHWEST AND SOUTH-CENTRAL ARIZONA...AND SOUTHEAST CALIFORNIA FORECAST DISCUSSION .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM OFF THE CALIFORNIA COAST WILL MOVE SLOWLY EAST THROUGH ARIZONA OVER THE NEXT COUPLE OF DAYS. AS THIS HAPPENS...WINDS WILL INCREASE...TEMPERATURES WILL COOL OFF AND THERE WILL BE A CHANCE OF SHOWERS...FIRST OVER SOUTHEAST CALIFORNIA BY TUESDAY...MOVING INTO SOUTH-CENTRAL ARIZONA BY EARLY WEDNESDAY. WEATHER CONDITIONS WILL IMPROVE BY THURSDAY UNDER HIGHER PRESSURE ALOFT...WITH A RETURN TO WARMER TEMPERATURES AND SUNNY SKIES THROUGH NEXT WEEKEND. && .SHORT TERM... TONIGHT THROUGH THURSDAY... SLOW MOVING PACIFIC UPPER TROF CONTINUES TO SPIN OFF THE NRN CA COAST THIS EVENING...AND THE 00Z PLOT DATA INDICATED H5 HEIGHTS ACTUALLY UP 10-20M OVER AZ...WITH THE COLDEST AIR STILL OVER FAR NRN CA AND OFF THE W COAST. IR IMAGERY SHOWING THAT THE AMPLIFIED NATURE OF THE TROF IS ALLOWING QUITE A BIT OF SUBTROPICAL MOISTURE TO BE ENTRAINED BY THE TROF AND ADVECTED NEWD ACROSS OUR CWA...WITH THE DEEPER MOISTURE OVER SERN CA...AND MAINLY THICK HI CLOUDS OVER THE ARIZONA DESERTS. SAN DIEGO RAOB THIS EVE SHOWED ABOUT 1 INCH OF PWAT...AND QUITE A BIT OF MOISTURE AT AND ABOVE 700MB...ALL OF THIS STREAMING ACROSS THE COASTAL MOUNTAINS AND INTO OUR AREA. A WEAK FAST MOVING RIPPLE IN THE SWLY FLOW MOVED THRU SERN CA EARLIER THIS EVENING AND CAUSED SOME SPRINKLES/LIGHT SHOWERS OVER IMPERIAL AND PARTS OF SERN CA...BUT IT WILL BE MOVING NEWD AND OUT OF THE AREA AFTER MIDNIGHT...AND THE ASSOCIATED PRECIP WILL BE DIMINISHING. STILL...THERE IS QUITE A BIT OF MOISTURE IN THE MID LEVELS OVER SERN CA TONIGHT...SO THE FORECASTS WERE AMENDED TO ADD A SLIGHT CHANCE FOR LIGHT SHOWERS TO SERN CA AND THE NRN CO RIVER OVERNIGHT...UNDER MOSTLY CLOUDY SKIES. FORECASTS FOR THE ARIZONA PORTION OF THE CWA TONIGHT ARE OK...WITH SKIES TO BE MOSTLY CLOUDY AND CLOUDS TO BE GENLY ABOVE ABOUT 15000FT. WINDS WERE BREEZY FROM THE SOUTHWEST IN THE LATE AFTERNOON AND EARLY EVENING OUT WEST...BUT HAVE DECREASED SINCE 7 PM AND ARE NOW UNDER 15 MPH. EXPECT SOME INCREASE IN WINDS LATER TONIGHT WEST OF THE CO RIVER AS GRADIENTS BEGIN TO TIGHTEN AHEAD OF THE APPROACHING TROF. OTHERWISE...FORECASTS FOR TONIGHT ARE FINE AND NO FURTHER UPDATES NEEDED. REST OF THE DISCUSSION IS FROM THE PREVIOUS DAY SHIFT. FIRST SHORTWAVE STILL EXPECTED TO ROTATE NEWD TUESDAY NIGHT...WHICH WILL HELP TO ACCELERATE THE FRONTAL BAND EWD INTO OUR WRN CWA BY THEN. NICE JET STREAK EXPECTED TO ROTATE AROUND THE BOTTOM OF THE TROUGH BY TUE AFTERNOON/NIGHT...AND THIS WILL SERVE TO REALLY BEEF UP THE WINDS OUT IN WRN CWA BY THEN. FOR NOW...WILL JUST GIVE SPEEDS APPROACHING WIND ADVISORY LEVELS...IE GUSTS NEAR 40 MPH. HOWEVER...LATER SHIFTS MAY NEED TO ISSUE A WIND ADVISORY FOR LATE TUE/TUESDAY NIGHT AND INTO WED FOR WRN CWA. GUSTY WINDS ALSO EXPECTED OVER ERN CWA BY WED BUT NOT LIKELY AS STRONG. WILL THROW IN SOME BLOWING DUST WITH THE INCREASING WINDS. MOISTURE-WISE...SYSTEM WILL BE LACKING IN DEEP-LAYERED RH...BUT SHOULD BE ENOUGH FOR DYNAMICS TO INTERACT WITH TO CREATE SOME SHOWERS...SO WILL GO WITH CHANCE TO SLIGHT CHANCE POPS. NOT EXPECTING MUCH OF ANY SIGNFICANCE IN QPFS. TEMPS WILL BE A BIT LOWER TOMORROW...THEN MUCH COOLER ON WEDNESDAY AS HEIGHTS DROP AND CLOUDS/SHOWERS ROAM THE AREA. TROUGH SYSTEM WILL MOVE E OUT OF REGION BY LATE WED...AND BY THURSDAY HIGHER PRESSURE ALOFT WILL RESULT IN SUNNIER WX...MUCH LESS WINDS AND WARMER AFTERNOON TEMPS. && .LONG TERM... THURSDAY NIGHT THROUGH MONDAY... PRETTY GOOD MODEL AGREEMENT ON RIDGING EARLY IN THE EXTENDED BUT IT LOOKS TO BE SHORT LIVED AS YET ANOTHER TROUGH MOVES INTO THE WEST COAST. THE 12Z GFS DEVELOPS DEEPER TROUGHING OVER CALIFORNIA SUNDAY THAN DID THE 00Z RUN. THE 12Z RUN THEN MOVES A WEAKENING TROUGH INTO ARIZONA MONDAY IN RESPONSE TO AN UPSTREAM SYSTEM. COOLER 12Z SOLUTION IS SUPPORTED BY 00Z BASED GFS ENSEMBLE MEAN. ON THE OTHER HAND...THE 12Z ECMWF WAS PRETTY SIMILAR TO THE 00Z GFS OPERATIONAL RUN WHILE AN EXTRAPOLATION OF THE 12Z UKMET SUGGESTED AN EVEN WEAKER SOLUTION. THUS...HELD OFF ON INTRODUCING SLIGHT CHANCE POPS IN THE SUNDAY-MONDAY TIMEFRAME. HOWEVER...SHOWED MORE TEMPERATURE FLUCTUATION WITH WARMING FRIDAY AND SATURDAY FOLLOWED BY NOTICABLE COOLING SUNDAY AND MONDAY. && .AVIATION... 06Z TAFS...TAFS ADEQUATELY DEPICT EXPECTED WEATHER. SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL FOR MORE DETAILED INFORMATION. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX 11/ESTLE
Hazardous weather outlook, Apr 3, 3:22 PM PDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 322 PM MST MON APR 3 2006 AZZ022-023-027-028-042230- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 322 PM MST MON APR 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL PUSH INTO THE REGION LATE TUESDAY NIGHT AND WEDNESDAY. THIS WILL GIVE RISE TO INCREASING WEST WINDS...WITH SPEEDS AT TIMES GUSTING OVER 35 MPH. THIS WILL PROBABLY CAUSE AREAS OF BLOWING DUST TO KICK UP DURING THE DAY ON WEDNESDAY. THERE WILL ALSO BE A CHANCE OF SHOWERS ON WEDNESDAY...BUT AMOUNTS WILL LIKELY BE LESS THAN A TENTH OF AN INCH. NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ024-042230- SOUTHERN GILA/TONTO NF FOOTHILLS- 322 PM MST MON APR 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL PUSH INTO THE REGION ON WEDNESDAY. THIS WILL GIVE RISE TO INCREASING WEST WINDS...WITH SPEEDS AT TIMES GUSTING OVER 35 MPH. THERE WILL ALSO BE A CHANCE OF SHOWERS ON WEDNESDAY... WITH RAINFALL AMOUNTS EXPECTED TO BE UNDER A QUARTER OF AN INCH. NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-021-025-026-CAZ031>033-042230- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 322 PM PDT MON APR 3 2006 /322 PM MST MON APR 3 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND WEST- CENTRAL ARIZONA...AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL PUSH INTO THE REGION LATE TUESDAY NIGHT AND WEDNESDAY. THIS WILL GIVE RISE TO INCREASING WEST WINDS...WITH SPEEDS AT TIMES GUSTING TO NEAR 40 MPH FROM LATE TUESDAY AFTERNOON THROUGH WEDNESDAY. THIS WILL PROBABLY CAUSE AREAS OF BLOWING DUST TO KICK UP AT TIMES. THERE WILL ALSO BE A CHANCE OF SHOWERS ON TUESDAY AFTERNOON INTO EARLY WEDNESDAY...BUT AMOUNTS WILL LIKELY BE LESS THAN A TENTH OF AN INCH. NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ030-042230- JOSHUA TREE NATIONAL PARK- 322 PM PDT MON APR 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL PUSH INTO THE REGION LATE TUESDAY AND TUESDAY NIGHT. THIS WILL GIVE RISE TO INCREASING WEST WINDS...WITH SPEEDS AT TIMES GUSTING TO NEAR 40 MPH FROM TUESDAY AFTERNOON INTO WEDNESDAY. THERE WILL ALSO BE A CHANCE OF SHOWERS TUESDAY INTO EARLY WEDNESDAY...BUT AMOUNTS WILL LIKELY BE LESS THAN A TENTH OF AN INCH. NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ESTLE
Nearby
Wind Advisories in California, 2006Wind Advisories in Arizona, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.